MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOFLEX LAL 84IN W OPTION CVR; MATTRESS, FLOATATION THERAPY, NON-POWERED

STRYKER MEDICAL-KALAMAZOO ISOFLEX LAL 84IN W OPTION CVR; MATTRESS, FLOATATION THERAPY, NON-POWERED
Model Number 2860
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was not evaluated, as during communication/interviews with a stryker quality assurance engineer, the customer stated there was no defect/malfunction with the product.There was no remedial action taken.  this device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported that the mattress was heavy and/or hard to move.There was 1 instance with patient involvement; where a user experienced pain.

Brand Name
ISOFLEX LAL 84IN W OPTION CVR
Common Device Name
MATTRESS, FLOATATION THERAPY, NON-POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key11715486
Report Number0001831750-2021-00787
Device Sequence Number3765372
Product Code IKY
UDI-Device Identifier07613327278507
UDI-Public07613327278507
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2860
Device Catalogue Number2860000019
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1